\(\pi gp\)-Normal Topological Spaces
Main Article Content
The main aim of this paper is to introduce and study a new stronger version of \(p\)-normality called \(\pi gp\)-normality. We prove that \(\pi gp\)-normality is a topogical property and it is a hereditary property with respect to \(\pi\)-open \(\pi gp\)-closed subspaces. Some properties, examples, characterizations and preservation theorems of this property are presented.
How to Cite
Nhon, L. N. T. ., & Thinh, B. Q. . (2022). \(\pi gp\)-Normal Topological Spaces. Journal of Advanced Studies in Topology, 4(1), 48–54. Retrieved from http://m-sciences.com/index.php/jast/article/view/101
This work is licensed under a Creative Commons Attribution 4.0 International License.